# SDR DALA13058285639

- Difficulty date: October 25, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 51,141 hours, 20,386 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1681-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN DECK PLATE CORRODED IN MULTIPLE AREAS BS 1681-1720 BL 0- RBL 52. REMOVED CORROSION  AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-51.  DECK PLATE REPLACED .
